# SDR DL73K001285

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AFT KEEL CHORD (STR 27L) WAS FOUND CORRODED BETWEEN  FS 907 AND FS 927.  AS A RESULT STRINGER 27L WAS REMOVED FROM FS 907 TO FS 1016 AND A NEW SECTION SPLICED IN PER ERA 334591-14 AT HMV.
